# SDR UALA2011030201023

- Difficulty date: March 1, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 46,782 hours, 18,473 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 239
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER'S FIXED SIDE WINDOW'S VISIBILITY IS AFFECTED BY DEFECTS,  DELAMINATION ON F-O FIXED SIDE WINDOW. REPLACED WINDOW.
